# SDR A6WA2017022444815

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 35,694 hours, 35,502 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 60022000
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER IS DENTED ON RT SIDE.    REPAIRED IAW SRM 55-40-00.
